MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Physio-control performed an initial evaluation of the customers device and was unable to duplicate the reported issue.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their device shut off on it's own 3 times.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Physio-control reviewed the device data and verified the reported issue.Physio replaced the device's battery wire harness to resolve the reported issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Physio-control further evaluated the removed battery wire harness and a broken isolation on the yellow wire (battery 1) was determined to be the cause of the reported issue.

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11330165
Report Number0003015876-2021-00409
Device Sequence Number2581427
Product Code MKJ
UDI-Device Identifier00883873911556
UDI-Public00883873911556
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001263
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer06/27/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1